# SDR CA080711005

- Difficulty date: June 20, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 182K
- Aircraft time: 3,948 hours
- Engine: Cont O470R
- Propeller: Mcauly 2A34C66
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Part number: AEC646263
- Condition: Broken
- Location: Skirt
- Part time: 517 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A PIECE OF NR 2 PISTON SKIRT WAS BROKEN OFF AT THE OIL CONTROL RING GROOVE.
